厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

Fei He 贺飞

School of Mathematical Science

Xiamen University

422 Siming South Rd.

Xiamen, China.

Email: hefei@xmu.edu.cn

Education

l  2009 -2014 University of California, Irvine

PhD. in Mathematics, 2014, Advisor: Peter Li

l  2005 -2009 East China Normal University, Shanghai

B.S. Pure and Applied Mathematics, 2009

Employment

l  2017.9 - present, Xiamen University; Assistant Professor

l  2014.8 - 2017.7, University of Minnesota, Twin Cities; Dunham Jackson Assistant Professor

Research

My research is in the general field of geometric analysis. In particular, I'm interested in the geometry and analysis of complete noncompact manifolds. One of my ongoing project is to investigate the existence, properties and geometric applications of the Ricci flow on complete noncompact manifolds with possibly unbounded curvature. I've also worked on applications of parabolic flow methods in spin geometry.

Publications

1.       “Remarks on the Extension of the Ricci Flow.” Journal of Geometric Analysis 24.1 (2014): 81-91.

2.      “Some rigidity results for gradient steady Ricci solitons and Ricci-flat manifolds." Differential Geometry and its Applications, Volume 52, June 2017, Pages 181–200.

3.      “Existence, Lifespan and Transfer Rate of Ricci Flows on Manifolds with Small Ricci Curvature.” Trans. Amer. Math. Soc. 371 (2019), no. 6, 4059–4095. 53C44

4.      “On the uniqueness for the heat equation on complete Riemannian manifolds” (Joint with Man-Chun Lee), Annals of Global Analysis and Geometry 58497504(2020).

pages
volume58pages497504(2020)

Preprints

5.      “Existence and applications of Ricci flows via pseudolocality.” arXiv preprint, arXiv:1610.01735v2, (2016).

6.      “Weakly PIC1 manifolds with maximal volume growth ” (Joint with Man-Chun Lee), arXiv Preprint, arXiv:1811.03318, (2018).

7.      “Regularity estimates for the gradient flow of a spinorial energy functional” (Joint with Changliang Wang), 2019, To appear on Mathematical Research Letters.

 

Grants

1. National Natural Science Foundation of China (No.11801474)

2. Fundamental Research Funds for the Central Universities (No.20720180007)

3. Natural Science Foundation of Fujian Province (No.2019J05011)

 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:626
教师:贺飞
职称:助理教授
职务:教师
Phone:
Email:
hefei@xmu.edu.cn
研究方向:
几何分析